# SDR SWAA091613

- Difficulty date: March 8, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 40,244 hours, 32,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT AFT EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED CHARGER ASSY PER MM.
